# SDR SWAA000526

- Difficulty date: March 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27954
- Engine: Ge CFM563B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM563
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, NR 1 ENG FAILED TO PRODUCE TAKEOFF POWER.  REJECTED TAKEOFF AT 50 KNTS.  PERFORMED POWER ASSURANCE RUN ON NR 1 ENG PER MM.  OPS CK GOOD.
